# SDR IPXA2023072093700

- Difficulty date: July 19, 2023
- Submitted: July 20, 2023
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- Aircraft time: 25,319 hours, 16,060 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Part number: UNKNOWN
- Part serial: NA
- Condition: Inoperative
- Location: Nose
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAAT 2000 FT AND 165 KNS LANDING GEAR COMMANDED DOWN NOSE GEAR NOT CLOSED ECAP AND LOCAL CAUTIONS ANNUCIATEDINSPECTED NOSE GEAR DOORS LINCAGES AND FITTINGS .LUBED NOSE GEAR DOORS LINCAGES FITTINGS UPLOCK PERFORMED OPS CHK WITH GEAR ON GROUND PER AMM 32-00-0501 STEM 7 GEAR DOORS OPS CHK GOOD OK FOR SERVICE
